Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Diabetic, have pimples on forehead that leave scars. Medicines?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 2016 Questions
Question
Sir I am diabetic I have a problem of pimples in my fore head which has caused marks,at least 10- 15 pimples in my forehead . I have taking gluconorm g 2 tablets 2 tablet for day and during intercours I take penegra tablet, cream I use elovers to my face .please suggest some medicine for it.
Posted Thu, 13 Jun 2013 in Pigmentation Problems
 
 
Answered by Dr. Kalpana Pathak 29 minutes later
Hi XXXXXXX
Thanks for writing to us.
These raised lesions over forehead could be pimples( acne), boils or due to seborrheic dermatitis.
I would like to know
If these are tender/ painful
If you have dandruff over scalp.

Also attaching an image would help in reaching a probable diagnosis.

If its acne, oral anti acne medicines like azithromycin/ doxycycline/ isotretinoin along with adapalene and clindamycin gel would help
If its boil oral antibiotics are required
If it is due to seborrheic dermatitis- oral antifungal and steroids are required.

Marks or post infalammatory hyperpigmentation can be treated with Kojic acid based cream or hydroquinone cream.


Kindly answer the questions and upload the image and we may continue the discussion further.
Regards
Above answer was peer-reviewed by
 
Follow-up: Diabetic, have pimples on forehead that leave scars. Medicines? 10 minutes later
Hai Doctor
1 yes it is painfull.
2 I have a dandruff for that I am been pricribed by doctor Nizrol lotion, sebo wash for alternative days.
3 I cannot able to attach image.
Pimples has left black marks on my fore head both sides which is looking ugly.
plese suggest medine name which is availeble in counter.
Regards XXXXXXX
 
 
Answered by Dr. Kalpana Pathak 17 hours later
Hi XXXXXXX
Thanks for writing back.
Sometimes dandruff scalp too can lead to pimples forehead.
To treat the same
Apply clindamycin gel in morning over pimples
Apply adapalene gel in night over pimples
Continue with your shampoo
Avoid oiling scalp as it aggravates dandruff
Apply Kojic acid based cream like Kojivit cream over marks twice daily. Regular use would reduce marks.

Hope that helped.
Take care
Above answer was peer-reviewed by
 
Follow-up: Diabetic, have pimples on forehead that leave scars. Medicines? 30 hours later
During office time I use elovera cream as per your suggestion gel in morning whether I have to wash after few minutes, because you have suggested Kojivit cream and same whether I have to dicuntinue elovera cream .
please suggest.
Regards
XXXXXXX
 
 
Answered by Dr. Kalpana Pathak 17 hours later
Hi,
Thanks for writing back.
As you have acne prone skin instead of using elovera cream, use acne moist moisturiser or any water based moisturiser. Clindamycin gel and kojivit cream or Kojic cream can be used together with moisturiser as these have to be applied over acne and marks respectively. There is no need to wash these off as after absorption,these are hardly visible. If you find it too cumbersome to apply, then you can apply these creams in afternoon after washing face. You need not wash these creams as it would hardly be effective then.

Hope that helped.
Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor